# SDR SWAA2023062755905

- Difficulty date: June 2, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N8705Q
- Make and model: Boeing 737-8
- Aircraft serial: 42558
- Aircraft time: 12,340 hours, 5,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-221-11 AFT CARGO COMPARTMENT R/H/S AFT FLOOR SHIELD BETWEEN STA 867 AND 847 TOP SKIN IS CORRODED AS MARKED<[01] REMOVED CORROSION ; VERIFIED MATERIAL LOSS ORIGINAL THICKNESS .050' LOSS .008'; REMAINING .042' OUT OF LIMITS IAW SRM 53-60-15-1A-1.  TOOL # AAR-21461 CAL DUE 10/19/23.;[02] VERIFIED STEP 1;[03] REMOVED SHIELD IAW SRM 51-40-02-0G-0;[04] VERIFIED ACTION ITEM 3;[05] VERIFIED RECEIVED NEW SHIELD P/N 146A8127Y10 ATAG WN31625 IAW BOEING DWG 146A0081 REV A;[06] VERIFIED ITEM 5;[07] LOCATED AND DRILLED NEW SHIELD IAW BOEING DWG 146A0081 REV A;[08] VERIFIED ITEM 7 OK TO INSTALL SHIELD;[09] INSTALLED NEW SHIELD IAW BOEING DWG 146A0081 REV A SRM 51-40-02-0G-0;[10] VERIFIED ITEM 9 OK TO CIC;[11] APPLIED CIC ON NEW SHIELD IAW AMM 51-21-91-620-802;[12] VERIFIED ITEM 11;[13] AUDIT C/W
